Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
134 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What causes light periods while taking combined oral contraceptive pill

Premium Questions

Dr.      Nidhi Setia MD

I have been on the pill for many years and in April switched to a new one. I had my first two periods like normal no problem in April and May. But I have now missed my last two periods XXXXXXX ... View answer

Answered by : Dr. Nidhi Setia ( OBGYN)
Dr. Rakhi Tayal MD

and glycomet 500. I've been told by my gyne to take diane 35 from last day of my period for 21 days then wait ... but since i started taking diane it ends on 4th day with very little or no bleeding on... View answer

Answered by : Dr. Rakhi Tayal ( OBGYN)
Dr. Dalia Muraleedharan MD

Hi, My wife and i had sex on 29th August 2014, but within 2 hours she took the Take action EC pill. However, after 4-5 days she experienced some light bleeding which turns into pinkish colur and later ... View answer

Answered by : Dr. Dalia Muraleedharan ( OBGYN)
Dr.  Manisha Jain MD

? some additional info. 5th of april her period ended 17th of april took morning after pill at the 3th of may she got her period and now she haves light on and off cramps for 7 days. and she... View answer

Answered by : Dr. Manisha Jain ( OBGYN)
Dr. Manisha Jain MD

hi, I took birth control pills for about 6 weeks and stoped I got a light period 5 days after stopping to take it and 5 weeks have passed since then and I didn't get it yet when I normaly get ... View answer

Answered by : Dr. Manisha Jain ( OBGYN)

Public Forum Discussions

Dr.  Cori Baill MD

whilst the pain has been present has been lighter than usual and I m on the combined oral contraceptive ... worrying as to what could be causing this as I am only young and am unsure of... View answer

Answered by : Dr. Cori Baill ( OBGYN)
Dr. THILAK S A MD

Hi, I took norithisterone tablets for delaying periods, for 3 days, after that I had taken an oral contraceptive pill on 4 th as I was scared. Of unprotected sex, my due date of period... View answer

Answered by : Dr. THILAK S A ( General & Family Physician)
Dr.  Shinas Hussain MD

decided to take the emergency contraceptive pill (Contraplan II: levonorgestrel is the active ingredient .... And if not, what can the reason behind the lactation be? Is it related to the... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Khushboo Priya MD

hi can you please advise the following. i am taken oral contraceptive. however for tje last 4 to five months . my periods have become irregular coming early, late and sometimes bleeding when i am back ... View answer

Answered by : Dr. Khushboo Priya ( Infertility Specialist)
Dr. Sheetal Agarwal MD

daphne to a combined oral contraceptive pill.. im 25 years old,, and now im getting fat already because ...i started taking the pill last february 25, 2017 until now, i did not... View answer

Answered by : Dr. Sheetal Agarwal ( OBGYN)

Mobile Questions and Answers

Dr.  Aarti Abraham MD

Yes it can cause weight gain.

Dr. Vivek Chail MD

Hi, Thanks for writing in. Emergency pills can cause early or delayed periods in most women for the next two cycles.

Dr.  Rahul Kumar MD

Contraceptive pills are not required in period